| Catalog Number |
60PFSS45 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that when attempting to change the patient¿s tracheostomy tube, but the obturator did not come out.This caused an emergency replacement, which resulted in the same issue of the obturator becoming stuck.They were eventually able to change the tracheostomy tube on the third attempt using an older tube without a sheath.There was patient involvement and no reported patient harm.
Additional Manufacturer Narrative
D3 - postal code: updated.D9 - date returned to mfr: 7-apr-2026.H4 - device mfr date: updated.H3 and h6 codes: updated.One sample was returned for evaluation.A review of the lot history revealed no nonconformities that could have contributed to the reported complaint.Visual inspection showed that the obturator was bent and did not slide freely in or out of the tracheostomy tube.The complainant¿s allegation was confirmed.